# SDR CA020524006

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 19023
- Condition: Frayed
- Location: Rt & Lt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT UPPER FLAP CABLES FRAYED AT WING ROOT PULLEYS WITH 2ND NOTCH OF FLAP SELECTED.
